Alert archive / Missouri / Flash Flood Warnings in 2019

Flash Flood Warning 19, NWS Springfield, MO

May 20, 2019Jasper County, Newton County, Missouri

NWS Springfield, MO issued this flash flood warning at May 20, 2019, 5:31 PM CDT for Jasper County, Newton County, Missouri. It was in force for 6 hr. 10 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 20, 2019, 5:31 PM CDT (22:31 UTC)
Expired
May 20, 2019, 11:30 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Jasper County, MO, Newton County, MO

The radar

The Springfield radar (KSGF), 102 km from the middle of the area, began a volume at 22:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 20, 5:43 PM CDTFLASH FLOODJoplin, MOSTREET FLOODING OCCURRING INSIDE JOPLIN, STALLED VEHICLE AT 17TH/MINA.
May 20, 5:57 PM CDTHEAVY RAIN 1.23Joplin, MO1.23 INCHES OF RAIN SO FAR.
May 20, 6:15 PM CDTHEAVY RAIN 2.151 Nw Joplin, MO2.15 INCHES OF RAIN SO FAR AND CLIMBING.
May 20, 6:18 PM CDTFLASH FLOOD2 Nnw Carthage, MOREPORT OF WATER OVER THE ROAD D HIGHWAY 1/2 MILE WEST OF CIVIL WAR ROAD AND WATER OVER THE ROAD JUST SOUTH OF D/CIVIL WAR.
May 20, 7:21 PM CDTFLASH FLOOD1 Nw Joplin, MOCAR UNDER WATER NEAR MC DONALDS.
May 20, 9:10 PM CDTHEAVY RAIN 3.461 Nw Joplin, MO3.46 INCHES OF RAIN AND CLIMBING.
May 20, 9:30 PM CDTHEAVY RAIN 4.171 Nw Joplin, MO4.17 INCHES AND CLIMBING.
May 20, 10:55 PM CDTFLASH FLOOD3 Nw Joplin, MOCAR SWEPT OFF ROAD SCHIFFERDECKER AVE JUST SOUTH OF ZORA AVE.
May 20, 10:55 PM CDTFLASH FLOOD3 Nw Joplin, MOCORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3 NW JOPLIN. THREE CARS SWEPT OFF ROAD SCHIFFERDECKER AVE JUST SOUTH OF ZORA AVE.
May 20, 11:38 PM CDTFLASH FLOOD3 Sw Airport Drive, MOWATER RESCUE UNDERWAY AT W ZORA STREET AND NORTH SCHIFFERDECKER AVENUE, 2 VEHICLES SUBMERGED, BELIEVE 3 OCCUPANTS IN THE WATER, CURRENTLY HAVE 2 RESCUE BOATS IN THE WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 10.5 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2019-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2019-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 116 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1201 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
116 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

885 
WGUS53 KSGF 202231
FFWSGF
MOC097-145-210430-
/O.NEW.KSGF.FF.W.0019.190520T2231Z-190521T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Springfield MO
531 PM CDT Mon May 20 2019

The National Weather Service in Springfield has issued a

* Flash Flood Warning for...
  Northwestern Newton County in southwestern Missouri...
  Southwestern Jasper County in southwestern Missouri...

* Until 1130 PM CDT.

* At 530 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Radar estimates one to one and 
  half inches of rain have fallen. Flash flooding is expected to 
  begin shortly.

* Creeks, streams, and low water crossings will be especially
  susceptible to the dangers of flash flooding.
  Locations in the warning include...
  Joplin...                         Carthage...
  Webb City...                      Galena...
  Carterville...                    Duquesne...
  Duenweg...                        Loma Linda...
  Airport Drive...                  Leawood...
  Silver Creek...                   Shoal Creek Drive...
  Saginaw...                        Carytown...
  Fidelity...                       Redings Mill...
  Grand Falls Plaza...              Brooklyn Heights...
  Shoal Creek Estates...            Dennis Acres...

This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
and Schifferdecker Road at Turkey Creek in Joplin.

Additional rainfall amounts of one to two inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3691 9461 3710 9462 3724 9431 3703 9431
      3690 9462

$$

Perez
4 follow-up statements
187 
WGUS73 KSGF 202257
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
557 PM CDT Mon May 20 2019

MOC097-145-210430-
/O.CON.KSGF.FF.W.0019.000000T0000Z-190521T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton MO-Jasper MO-
557 PM CDT Mon May 20 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHWESTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES...

At 554 PM CDT, trained weather spotters reported flash flooding in 
the warned area. Radar estimates 1 to 3 inches of rain have fallen. 
Flash flooding is already occurring. There was a report of street 
flooding in Carthage at 551 PM CDT. Additionally, there was a report 
of street flooding in Joplin at 543 PM CDT.

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Joplin...                         Carthage...
Webb City...                      Galena...
Carterville...                    Duquesne...
Duenweg...                        Loma Linda...
Airport Drive...                  Leawood...
Silver Creek...                   Shoal Creek Drive...
Saginaw...                        Carytown...
Fidelity...                       Redings Mill...
Grand Falls Plaza...              Brooklyn Heights...
Shoal Creek Estates...            Dennis Acres...

This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
and Schifferdecker Road at Turkey Creek in Joplin.

Additional rainfall amounts of 1 to 2 are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3691 9461 3710 9462 3724 9431 3703 9431
      3690 9462

$$

Perez
613 
WGUS73 KSGF 202328
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
628 PM CDT Mon May 20 2019

MOC097-145-210430-
/O.CON.KSGF.FF.W.0019.000000T0000Z-190521T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton MO-Jasper MO-
628 PM CDT Mon May 20 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHWESTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES...

At 626 PM CDT, trained weather spotters reported flash flooding in 
the warned area. Radar estimates 1 to 3 inches of rain have fallen. 
Flash flooding is already occurring. Law enforcement reported water 
over the roadway on Highway D, a half mile west of Civil War Road 
near Carthage at 618 PM CDT.

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Joplin...                         Carthage...
Webb City...                      Galena...
Carterville...                    Duquesne...
Duenweg...                        Loma Linda...
Airport Drive...                  Leawood...
Silver Creek...                   Shoal Creek Drive...
Saginaw...                        Carytown...
Fidelity...                       Redings Mill...
Grand Falls Plaza...              Brooklyn Heights...
Shoal Creek Estates...            Dennis Acres...

This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
and Schifferdecker Road at Turkey Creek in Joplin.

Additional rainfall amounts of 1 to 2 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3691 9461 3710 9462 3724 9431 3703 9431
      3690 9462

$$

Perez
101 
WGUS73 KSGF 210120
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
820 PM CDT Mon May 20 2019

MOC097-145-210430-
/O.CON.KSGF.FF.W.0019.000000T0000Z-190521T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton MO-Jasper MO-
820 PM CDT Mon May 20 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR
NORTHWESTERN NEWTON AND SOUTHWESTERN JASPER COUNTIES...

At 819 PM CDT, Doppler radar indicated thunderstorms producing heavy 
rain across the warned area. Radar estimates 2 to 3 inches of rain 
have fallen. Flash flooding is expected to begin shortly.

Creeks, streams, and low water crossings will be especially
susceptible to the dangers of flash flooding.
Locations in the warning include...
Joplin...                         Carthage...
Webb City...                      Galena...
Carterville...                    Duquesne...
Duenweg...                        Loma Linda...
Airport Drive...                  Leawood...
Silver Creek...                   Shoal Creek Drive...
Saginaw...                        Carytown...
Fidelity...                       Redings Mill...
Grand Falls Plaza...              Brooklyn Heights...
Shoal Creek Estates...            Dennis Acres...

This warning includes but is not limited to the following low water
crossings...
North Main and Murphy Boulevard In Joplin...
and Schifferdecker Road at Turkey Creek in Joplin.

Additional rainfall amounts of 1 to 2 are possible in the warned 
area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

&&

LAT...LON 3710 9462 3724 9431 3705 9431 3692 9461

$$

Perez
052 
WGUS73 KSGF 210428
FFSSGF

Flash Flood Statement
National Weather Service Springfield MO
1128 PM CDT Mon May 20 2019

MOC097-145-210435-
/O.EXP.KSGF.FF.W.0019.000000T0000Z-190521T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Newton MO-Jasper MO-
1128 PM CDT Mon May 20 2019

...THE FLASH FLOOD WARNING FOR NORTHWESTERN NEWTON AND SOUTHWESTERN
JASPER COUNTIES WILL EXPIRE AT 1130 PM CDT...

This area has been included in another Flash Flood Warning that will 
remain in effect until 415 AM. Additional thunderstorms and 
excessive runoff will continue to cause flooding through the early 
morning hours.

LAT...LON 3710 9462 3724 9431 3705 9431 3692 9461

$$

Terry

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at May 20, 4:34 PM CDT, 57 minutes earlier.

Area forecast discussion, May 20, 4:34 PM CDT, 57 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
434 PM CDT Mon May 20 2019

.SHORT TERM...(This evening through Tuesday)
Issued at 321 PM CDT Mon May 20 2019

All modes of severe weather and flooding are expected this evening
into tonight. A warm front has pushed into the southern portions
of the area this afternoon and is expected to make little
northward progress through this evening and early tonight. Along
and south of that front, storms will try to become surface based
with all modes of severe weather possible. Strongest storms will
be over southwest MO and extreme southeast KS where large hail to
2", damaging winds to 70 mph, and a few tornadoes will be
possible. This is very conditional on the evolution of upstream
convection, though, and will need to be watched closely. Flooding
will also be a significant concern over the southwester part of
the CWA as training convection and ample moisture coincide. A
Flash Flood Watch remains in effect.

A line of severe thunderstorms is then expected to move west to
east across the area on Tuesday, starting midday and going through
the evening. Strong winds and an isolated tornado will be the
primary threat with large hail also being possible. Additional
heavy rain, although brief given the speed of the line, will lead
to additional flooding where excessive rain falls into tonight.

.LONG TERM...(Tuesday Night through Monday)
Issued at 321 PM CDT Mon May 20 2019

No significant changes were made to the long term forecast.
Looking at above normal temperatures with highs in the 80s and
chances for showers and thunderstorms, mainly NW of I-44.

&&

.AVIATION...(For the 18Z TAFS through 18Z Tuesday afternoon)
Issued at 1237 PM CDT Mon May 20 2019

Several rounds of thunderstorms are expected through the TAF
period, with large hail, damaging winds, and isolated tornadoes
possible with each round. Initial storms this afternoon will
mainly have a large hail threat, transitioning to all threats
tonight. A line of severe thunderstorms will move west to east
across the area from mid day Tuesday through Tuesday evening, with
damaging winds and isolated tornadoes the primary severe weather
risks. Pilots flying in and out of airports in the area will have
to monitor these threats closely. Low level wind shear is expected
tonight with strong southerly low level flow.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Flash Flood Watch through Tuesday evening for MOZ066-077>079-
     088>090-093>095-101>104.

KS...Flash Flood Watch through Tuesday evening for KSZ073-097-101.

&&

SHORT TERM...Titus
LONG TERM...Titus
AVIATION...Titus
Hazardous weather outlook, May 20, 3:13 PM CDT, 2 hours 18 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
313 PM CDT Mon May 20 2019

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-212015-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
313 PM CDT Mon May 20 2019

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated tornado risk.
  Elevated hail risk.
  Elevated thunderstorm wind damage risk.
  Extreme flooding risk.
  Significant lightning risk.
  Limited non thunderstorm wind risk.

DISCUSSION...

 Strong to severe thunderstorms are expected to impact areas
 mainly along and west of Highway 65 into this evening as an
 unstable airmass interacts with warm front moving northward
 across the region. The main threat will be large hail to the
 size of golf balls and damaging winds up to 70 mph.

 Late this evening, and tonight, severe weather is expected to
 continue with all modes of severe weather possible.

 Moderate to heavy rainfall will bring the potential for
 flooding, mainly along and west of Highway 65 this afternoon
 through tonight. Multiple rounds of storms are expected to occur
 with 1 to 4 inches of rain possible. Some localized rainfall
 amounts may exceed 5 inches.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

 On Tuesday another round of strong to severe storms will be
 possible across the entire region as a strong storm system
 approaches the area. All modes of severe weather will be
 possible.

 The potential for flooding will continue Tuesday, as additional
 moderate to heavy rainfall is expected.

 Intermittent storm activity is expected through the end of next
 weekend.

.SPOTTER INFORMATION STATEMENT...

  Spotter activation may be needed in the next six hours for
  southwest Missouri and extreme southeast Kansas.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

Titus

In the hours before

Local storm report, May 20, 2:18 PM CDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
218 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0211 PM     HAIL             2 SE GRANBY             36.90N 94.23W
05/20/2019  E1.00 INCH       NEWTON             MO   PUBLIC

            QUARTER SIZE HAIL REPORTED 2SE OF GRANBY
            MISSOURI. PUBLIC REPORT RELAYED VIA MEDIA.

&&

TEO
Local storm report, May 20, 4:20 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
420 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     WEST MINERAL            37.29N 94.92W
05/20/2019                   CHEROKEE           KS   EMERGENCY MNGR

            TREES DOWN. WINDS ESTIMATED AT 70 MPH.

&&

TEO
Local storm report, May 20, 4:25 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
425 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 SSE ROSELAND          37.27N 94.84W
05/20/2019                   CHEROKEE           KS   EMERGENCY MNGR

            TREES DOWN. WINDS ESTIMATED AT 70 MPH.

&&

TEO
Local storm report, May 20, 4:36 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
436 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0420 PM     TORNADO          3 N CARONA              37.33N 94.87W
05/20/2019                   CHEROKEE           KS   EMERGENCY MNGR

            SPOTTER SAW TORNADO. TIME BASED ON RADAR.

&&

TEO
Local storm report, May 20, 4:55 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
455 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     TORNADO          3 SSE CHICOPEE          37.34N 94.72W
05/20/2019                   CHEROKEE           KS   TRAINED SPOTTER

            TORNADO REPORTED ON THE GROUND.

&&

TEO
Local storm report, May 20, 5:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
516 PM CDT MON MAY 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     TORNADO          5 S MINDENMINES         37.41N 94.57W
05/20/2019                   BARTON             MO   EMERGENCY MNGR

            TORNADO WENT THROUGH AREA CAUSING HOUSE AND
            BUILDING DAMAGE ALONG WITH POWER LINES DOWN.

&&

TEO

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 1:13 PM CDTSevere Thunderstorm WarningSGFJasper, McDonald, Newton62 min
May 20, 2:07 PM CDTRiver Flood WarningSGFVernon19 days
May 20, 2:07 PM CDTRiver Flood WarningSGFVernon11 days
May 20, 2:07 PM CDTRiver Flood WarningSGFBates, Vernon61 days
May 20, 2:07 PM CDTSevere Thunderstorm WarningSGFBarry, Lawrence, Newton38 min
May 20, 4:08 PM CDTSevere Thunderstorm WarningSGFBarton, Jasper52 min
May 20, 4:19 PM CDTTornado WarningSGFBarton, Jasper26 min
May 20, 4:19 PM CDTTornado WarningSGFBarton, Jasper26 min
May 20, 4:36 PM CDTTornado WarningSGFBarton, Vernon24 min
May 20, 4:55 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Jasper, Vernon34 min
May 20, 4:57 PM CDTRiver Flood WarningSGFJasper4 days
May 20, 4:57 PM CDTRiver Flood WarningSGFJasper6 days
May 20, 4:59 PM CDTSevere Thunderstorm WarningSGFJasper, Newton46 min
May 20, 5:24 PM CDTTornado WarningSGFJasper, Newton36 min
May 20, 5:36 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence, Newton39 min
May 20, 6:06 PM CDTSevere Thunderstorm WarningSGFDade, Jasper, Lawrence39 min
May 20, 6:22 PM CDTAreal Flood AdvisorySGFBarton, Jasper6 hr
May 20, 6:23 PM CDTTornado WarningSGFCedar, Dade37 min
May 20, 6:36 PM CDTSevere Thunderstorm WarningSGFBarton, Dade, Jasper, Lawrence39 min
May 20, 6:54 PM CDTSevere Thunderstorm WarningSGFCedar, Dade, Polk66 min

Nearby

Flash Flood Warnings in Missouri, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.